IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 4282 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORT

Metoclopramide-induced oculogyric crisis presenting as encephalitis in a young girl

Arumugam Jayavardhana, Vijayalakshmi A M

Year : 2012| Volume: 44| Issue : 2 | Page no: 266-267

   This article has been cited by
 
1 Metoclopramide-Induced Acute Dystonia
Coskun Yarar, Ayten Yakut, Kursat Bora Carman, Sabiha Sahin, Ozan Kocak, Serhat Ozkan, Cengiz Bal
Pediatric Emergency Care. 2021; 37(9): e528
[Pubmed]  [Google Scholar] [DOI]
2 Acute Dystonic Reaction in a 14-Year-Old Boy after Accidental Overuse of Nasal Metoclopramide
Panagiota Zikidou, Rozeta Meziridou, Sonia Alexiadou, Elpis Mantadakis
Case Reports in Acute Medicine. 2021; 4(1): 1
[Pubmed]  [Google Scholar] [DOI]
3 Metoclopramide-induced acute dystonic reactions: a case report
Ritesh Chaudhary, Gyanendra Malla, Monika Kadayat
Journal of Medical Case Reports. 2021; 15(1)
[Pubmed]  [Google Scholar] [DOI]
4 Metoclopramide-induced Acute Dystonia Misdiagnosed as an Epileptic Seizure in a Lupus Patient
Airenakho Emorinken, Oluwaseun Remi Agbadaola
Journal of Epilepsy Research. 2021; 11(2): 156
[Pubmed]  [Google Scholar] [DOI]
5 Seizure Mimics: Oculogyric Crisis Following Metoclopramide-Video
K. Jagadish Kumar, H. C. Ashok
International Journal of Epilepsy. 2020; 6(02): 65
[Pubmed]  [Google Scholar] [DOI]
6 Neuro-ophthalmologic side-effects of systemic medications
John H. Pula,Angela M. Kao,Jorge C. Kattah
Current Opinion in Ophthalmology. 2013; 24(6): 540
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow